MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 8R

ENCORE MEDICAL L.P. DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 8R
Model Number 353-02-108
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Tibia subsided.
 
Additional Manufacturer Narrative
See h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2020-00269; 353-01-109, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
DJO EMPOWR KNEETM, PRESS FIT BP, 8R
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23752402
Report Number1644408-2025-01851
Device Sequence Number15832845
Product Code MBH
UDI-Device Identifier00190446230168
UDI-Public00190446230168
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353-02-108
Device Lot Number203W1127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
342-14-708, (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale